# SDR AALA201606289001

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 48,461 hours, 18,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AFT GALLEY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
